# SDR ASAA2018073025555

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 9,585 hours, 3,138 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE - LASTED ABOUT 5 SECONDS (RIGHT SIDE ONLY FAILURE ON ROLL OUT). GROUNDED - YES. BITE OF BOTH FMC'S SHOW INFLIGHT FAULT FOR NR 2 FMC INTERMITTENT LOSS OF DATA. ACCOMPLISHED FIM 34-61 TASK 807. GROUND VERIFICATION TEST OF NR 1 & NR 2 FMC OPS NORMAL. NO PREVIOUS HISTORY.
